Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A note on abstract integration


Author: Richard B. Darst
Journal: Trans. Amer. Math. Soc. 99 (1961), 292-297
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120337-3
MathSciNet review: 0120337
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. B. Darst, A decomposition of finitely additive measures, J. Reine Angew. Math., to appear. MR 0137808 (25:1257)
  • [2] T. H. Hildebrandt, On bounded linear functional operations, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 868-875. MR 1501772
  • [3] A. E. Taylor, Introduction to functional analysis, New York, John Wiley, 1958. MR 0098966 (20:5411)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120337-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society